# SDR AALA20110528TUL01

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 60,005 hours, 30,944 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED IAH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE SENSE LINE AT FLOW CONTROL VALVE.  TIGHTENED SENSE LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
